Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 11, Pages 2049–2068 (Mi zvmmf750)  

This article is cited in 1 scientific paper (total in 1 paper)

Increasing the rate of convergence of bilinear finite-element realizations of iterative methods by splitting boundary conditions for Stokes-type systems for large values of a singular parameter

B. V. Pal'tsev, I. I. Chechel'

Dorodnitsyn Computing Centre of the Russian Academy of Sciences

Full text: PDF file (3388 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:11, 1949–1967

Bibliographic databases:
UDC: 519.634
MSC: Primary 76M10; Secondary 65N30, 76D07
Received: 27.05.2004

Citation: B. V. Pal'tsev, I. I. Chechel', “Increasing the rate of convergence of bilinear finite-element realizations of iterative methods by splitting boundary conditions for Stokes-type systems for large values of a singular parameter”, Zh. Vychisl. Mat. Mat. Fiz., 44:11 (2004), 2049–2068; Comput. Math. Math. Phys., 44:11 (2004), 1949–1967

Citation in format AMSBIB
\Bibitem{PalChe04}
\by B.~V.~Pal'tsev, I.~I.~Chechel'
\paper Increasing the rate of convergence of bilinear finite-element realizations of iterative methods by splitting boundary conditions for Stokes-type systems for large values of a singular parameter
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 11
\pages 2049--2068
\mathnet{http://mi.mathnet.ru/zvmmf750}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2129857}
\zmath{https://zbmath.org/?q=an:1127.76334}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 11
\pages 1949--1967


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf750
  • http://mi.mathnet.ru/eng/zvmmf/v44/i11/p2049

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. V. Pal'tsev, I. I. Chechel', “Second-order accurate (up to the axis of symmetry) finite-element implementations of iterative methods with splitting of boundary conditions for Stokes and stokes-type systems in a spherical layer”, Comput. Math. Math. Phys., 45:5 (2005), 816–857  mathnet  mathscinet  zmath  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:140
    Full text:65
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021